Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 192, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 17, 2007, 4:43 PM EDT for Wayne County, North Carolina. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2007, 4:43 PM EDT (20:43 UTC)
- Expired
- Jul 17, 2007, 5:12 PM EDT
- In force
- 29 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Wayne County, NC
The radar
The Raleigh/Durham radar (KRAX), 74 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 5:10 PM EDT | HAIL 0.75 | 5 Ssw Seven Springs, NC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 8.7 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2189 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KRAH 172043 SVRRAH NCC191-172130- /O.NEW.KRAH.SV.W.0192.070717T2043Z-070717T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RALEIGH NC 443 PM EDT TUE JUL 17 2007 THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN WAYNE COUNTY IN CENTRAL NORTH CAROLINA * UNTIL 530 PM EDT * AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM OVER SEVEN SPRINGS...OR ABOUT 9 MILES EAST OF MOUNT OLIVE...MOVING EAST AT 10 MPH. PENNY SIZED HAIL AND WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... SEVEN SPRINGS... A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN. GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. LAT...LON 3523 7804 3508 7793 3523 7755 3544 7771 $$ 23
1 follow-up statement
000 WWUS52 KRAH 172112 SVSRAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 511 PM EDT TUE JUL 17 2007 NCC191-172121- /O.CAN.KRAH.SV.W.0192.000000T0000Z-070717T2130Z/ WAYNE NC- 511 PM EDT TUE JUL 17 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAYNE COUNTY IS CANCELLED... THE THUNDERSTORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING FOR HAS MOVED OUT OF WAYNE COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED. LAT...LON 3523 7804 3508 7793 3523 7755 3544 7771 $$ 23
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 2:04 PM EDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jul 17, 2:04 PM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 204 PM EDT TUE JUL 17 2007 .SYNOPSIS... BERMUDA HIGH PRESSURE OFF THE MID ATLANTIC COAST WILL CONTINUE TO KEEP WARM AND HUMID CONDITIONS WITH SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS OVER THE REGION UNTIL THIS WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... SFC ANALYSIS THIS AFTERNOON SHOWS A BOUNDARY IN THE FORM OF A MOISTURE DISCONTINUITY STRETCHING FROM NORTHERN VA NORTHWEST THROUGH WV/OH. AHEAD OF THE BOUNDARY DEWPOINTS WERE IN THE MID/UPPER 60S AND BEHIND THE BOUNDARY DEWPOINTS WERE IN THE 50S. A WEAK PRESSURE TROUGH STRETCHED FROM EASTERN PA SOUTH THROUGH CENTRAL/EASTERN VA/NC. A SHEAR AXIS ASSOC/W A WEAK H5 LOW OVER THE LA/MS AREA EXTENDS NORTHEAST INTO TN. A BROAD H5 TROF WAS LOCATED OVER THE GREAT LAKES AND NORTHEAST. A MODIFIED 12Z GSO SOUNDING THIS MORNING SHOWS A MORE FAVORABLE THERMODYNAMIC ENVIRONMENT FOR CONVECTION THIS AFTERNOON WHEN COMPARED TO YESTERDAY. 850-500 MB LAPSE RATES ARE STEEPER (JUST OVER 6C/KM...PRIMARILY IN NORTHERN PORTIONS OF THE AREA) FZL AND WBZ LEVELS ARE A BIT LOWER AND PWAT VALUES ARE HIGHER. SOUNDINGS THIS AFTERNOON SHOW AROUND 3000 J/KG OF SFC BASED CAPE WITH TEMPS IN THE LOWER 90S AND DEWPOINTS IN THE UPPER 60S TO ABOUT 70F. THE WIND SHIFT ALONG THE NC/VA BORDER EARLIER THIS MORNING IS NO LONGER APPARENT IN SURFACE OBSERVATIONS...AND MSAS STREAMLINES SHOW SFC CONVERGENCE OVER THE MOUNTAINS AND A PORTION OF THE COASTAL PLAIN. ALOFT...IT IS DIFFICULT TO DETERMINE WHAT KIND OF UPPER LEVEL SUPPORT WILL CROSS THE AREA THIS AFTERNOON. THERE ARE HINTS FROM THE NAM12 OF ENERGY ASSOC/W EITHER THE SHEAR AXIS WEST/SW OF THE MOUNTAINS OR WEAK SHORTWAVES ALONG THE BASE OF THE BROAD TROF AFFECTING CENTRAL NC. WILL KEEP CURRENT 40% POPS AS IS FOR THIS AFTERNOON...EXPECTING SCATTERED SHOWERS AND THUNDERSTORMS AFTER 18Z GIVEN THE AMOUNT OF INSTABILITY THAT WILL BE AVAILABLE AND THE POTENTIAL FOR WEAK UPPER LEVEL DISTURBANCES ENHANCING CONVECTIVE COVERAGE. THERE WILL BE A POTENTIAL FOR ISOLATED SEVERE STORMS TODAY...WITH A PRIMARY THREAT OF DOWNBURSTS WITH DAMAGING WINDS. OVERNIGHT TONIGHT...THE 12Z NAM12 BRINGS SEVERAL VORT MAXES ACROSS THE AREA...AND THE 00Z SPC WRF SIMULATED REFLECTIVITY PRODUCT SEEMS TO LIKE KEEPING CONVECTION GOING DURING THE OVERNIGHT HOURS ACROSS CENTRAL NC. FCST SOUNDINGS SHOW AMPLE INSTABILITY OVERNIGHT TO SUPPORT CONVECTION...THEREFORE WILL INCREASE POPS INTO THE CHANCE RANGE TONIGHT. LOW TEMPS IN THE MID 70S. -VINCENT && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... BROAD TROUGHING ALOFT CONTINUES OVER THE GREAT LAKES AND NORTHEAST STATES ON WED/THU...WITH THE TROUGH BEGINNING TO AMPLIFY OVER THE GREAT LAKES BY LATE THU. THE RIDGE ALOFT OFF THE SE COAST ADVECTS WEST OVER FL AND THE GULF OF MEXICO WED...WEAKENING BY FRI AS THE UPPER LEVEL TROUGH OVER THE EAST FURTHER AMPLIFIES. AS FAR AS SENSIBLE WEATHER IS CONCERNED... WED AND THU LOOK SIMILAR TO TODAY WITH WARM/MUGGY CONDS AND SCATTERED AFTERNOON SHOWERS/STORMS THAT MAY LINGER PAST SUNSET UNTIL 06Z. GFS/NAM BUFR FCST SOUNDINGS FOR WED/THU SHOW JUST AS MUCH OR EVEN MORE INSTABILITY THAN WHAT IS CURRENTLY OUT THERE TODAY...WITH HIGH TEMPS IN THE 90S AND DEWPOINTS IN THE UPPER 60S TO LOWER 70S. THU APPEARS THE WARMEST DAY DURING THE SHORT TERM PERIOD...WITH THE LATEST 12Z MAV/MET GUIDANCE BOTH INDICATING HIGH TEMPS IN THE 93-97F RANGE. ON FRI...THE GFS SHOWS A VERY UNCHARACTERISTICALLY DEEP TROF FOR JULY AMPLIFYING INTO THE MID-ATLANTIC...DRIVING A SFC FRONT THROUGH CENTRAL NC DURING EARLY AFTERNOON. IF THIS FEATURE VERIFIES...IT WOULD LEAD TO AN ENHANCED CHANCE FOR WIDESPREAD PRECIP ON FRI...AND A CHANCE FOR ORGANIZED SEVERE WEATHER AS WELL. HIGH TEMPS TRICKY FOR FRIDAY THIS FAR OUT WITH THE TIMING/PROSPECT OF A FRONTAL PASSAGE AND WIDESPREAD PRECIP ACROSS THE AREA. AT THIS TIME WILL CONTINUE TO SHOW HIGH TEMPS IN THE LOWER 90S. -VINCENT && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... TROUGH EXPECTED TO MOVE THROUGH CENTRAL NORTH CAROLINA FRIDAY NIGHT WITH THE ATMOSPHERE DRYING BEHIND THE TROUGH. BEYOND THAT THE DURATION OF ANY RAIN FREE PERIOD IS IN DOUBT. FORECAST MODELS ARE SCATTERED IN THEIR SOLUTIONS KEEPING CONFIDENCE LOW. AT THIS TIME WILL FOLLOW THE ECMWF MODEL WITH A DIGGING BAGGY 500 MB TROUGH THAT IS SLIGHTLY PROGRESSIVE. THIS SHOULD PUT TEMPERATURES A BIT BELOW NORMAL FOR MOST OF THE PERIOD. ANY WIDESPREAD CONVECTION IS PROBABLY DEPENDENT ON THE COASTAL TROUGH DRIFTING INLAND... WHICH SOME MODELS ALLOW DUE TO A STRONG RETROGRADING CLOSED UPPER LOW. ALTHOUGH THIS SOLUTION IS NOT TOTALLY REJECTED...A MOSTLY DRY FORECAST SEEMS MORE PLAUSIBLE AT THIS TIME. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... BROKEN CEILINGS AROUND 5000 FEET WILL SPREAD NORTH OVER ALL THE FORECAST AREA. SCATTERED SHOWERS AND THUNDERSTORMS ARE DEVELOPING AT THIS TIME AND MOVING NORTHEAST. CONVECTION AGAIN EXPECTED TO DECREASE SHORTLY AFTER SUNSET...BECOMING ISOLATED BEFORE ENDING NEAR MIDNIGHT. FOG FORECAST IN ROCKY MOUNT... BUT VISIBILITIES WILL FALL TO IFR BEFORE DAWN IN LOCATIONS RECEIVING WETTING RAIN THIS AFTERNOON. AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE FORECAST THROUGH FRIDAY. MVFR CONDITIONS IN FOG EACH MORNING WITH POCKETS OF IFR/LIFR CONDITIONS. BEYOND FRIDAY CONFIDENCE IS LOW. AT THIS TIME FORECAST IS DRY. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...VINCENT NEAR TERM...VINCENT SHORT TERM...VINCENT LONG TERM...RLH AVIATION...RLH
Hazardous weather outlook, Jul 17, 4:36 AM EDT, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 436 AM EDT TUE JUL 17 2007 NCZ007>011-021>028-038>043-073>078-083>086-088-089-180845- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 436 AM EDT TUE JUL 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON AN EVENING. A FEW STORMS MAY APPROACH OR BECOME SEVERE... WITH THE POTENTIAL OF PRODUCING DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER THE THREAT OF SCATTERED SHOWERS AND THUNDERSTORMS DURING THE AFTERNOONS AND EVENINGS WILL CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO STAY TUNED TO POSSIBLE WARNINGS AND RELAY SEVERE WEATHER INFORMATION TO THE NATIONAL WEATHER SERVICE. RA
In the hours before
Special weather statement, Jul 17, 1:48 PM EDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 148 PM EDT TUE JUL 17 2007 NCZ007>010-025-026-041-171845- DURHAM-FRANKLIN-GRANVILLE-PERSON-VANCE-WAKE-WARREN- 148 PM EDT TUE JUL 17 2007 ...SCATTERED STRONG THUNDERSTORMS DEVELOPING OVER KERR LAKE TO LAKE GASTON... AT 148 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED STRONG THUNDERSTORMS DEVELOPING OVER NORTHERN GRANVILLE... NORTHERN VANCE... AND WARREN COUNTIES. THE STRONGEST STORMS WERE LOCATED 5 MILES NORTHWEST OF STOVALL... 3 MILES NORTH OF KERR LAKE... AND 5 MILES SOUTHWEST OF LAKE GASTON... MOVING NORTHEAST AT 15 MPH. THE STRONG THUNDERSTORMS WILL EXTEND ACROSS THE NORTHERN END OF KERR LAKE... NEAR THE BORDER AREA WITH VIRGINIA... THROUGH 230 PM... AND OVER THE NORTHWEST SIDE OF LAKE GASTON... IN WARREN COUNTY THROUGH 230 PM. BOATERS SHOULD SEEK SAFE HARBOR NOW. GUSTY WINDS OF 40 TO 50 MPH...VERY HEAVY RAIN AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. BADGETT
Special weather statement, Jul 17, 2:19 PM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 219 PM EDT TUE JUL 17 2007 NCZ011-171915- HALIFAX- 219 PM EDT TUE JUL 17 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS SOUTHEASTERN HALIFAX COUNTY THROUGH 300 PM EDT... AT 219 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 6 MILES SOUTHWEST OF HOBGOOD...OR ABOUT 7 MILES NORTHEAST OF TARBORO...MOVING NORTHEAST AT 10 MPH. THE STRONG THUNDERSTORMS WILL IMPACT HOBGOOD...ROSENEATH AND PALMYRA. PEA SIZE HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. BLAES
Local storm report, Jul 17, 2:41 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
241 PM EDT TUE JUL 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HAIL LEGGETT 35.99N 77.58W
07/17/2007 M0.88 INCH EDGECOMBE NC PUBLIC
REPORT RELAYED FROM BROADCAST MEDIA.
&&
BLAESSpecial weather statement, Jul 17, 3:29 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 329 PM EDT TUE JUL 17 2007 NCZ022-023-172030- ALAMANCE-GUILFORD- 329 PM EDT TUE JUL 17 2007 ...STRONG THUNDERSTORMS WILL MOVE SLOWLY NORTHEAST OF GREENSBORO THROUGH 415 PM... AT 329 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER THE NORTHEAST SIDE OF GREENSBORO...MOVING NORTHEAST AT 15 MPH. THERE HAVE BEEN REPORTS OF PEA TO NEAR DIME SIZE HAIL WITH THESE STORMS AS THEY MOVED OVER THE NORTH SIDE OF GREENSBORO AROUND 315 PM. THE STRONG THUNDERSTORMS WILL BE NEAR LAKE TOWNSEND AND MONTICELLO BETWEEN 330 PM AND 415 PM. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. VERY HEAVY RAIN WITH RAINFALL AMOUNTS EXCEEDING ONE INCH DURING THE NEXT 30 TO 45 MINUTES CAN BE EXPECTED IN THESE AREAS. MOTORISTS SHOULD DRIVE WITH CAUTION TO AVOID HYDROPLANING. BADGETT
Special weather statement, Jul 17, 4:25 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 425 PM EDT TUE JUL 17 2007 NCZ021-022-172115- FORSYTH-GUILFORD- 425 PM EDT TUE JUL 17 2007 ...THUNDERSTORMS WITH HEAVY RAINFALL CONTINUE DEVELOPING OVER THE PIEDMONT TRIAD REGION... AT 425 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY RAIN OVER NORTHERN AND EASTERN GUILFORD COUNTY. THE STRONGEST STORMS EXTENDED FROM GREENSBORO EAST TO 5 MILES NORTH OF FOREST OAKS THROUGH MCLEANSVILLE AND MONTICELLO... MOVING NORTHEAST AT 15 MPH. OTHER STRONG THUNDERSTORMS WERE OVER WINSTON-SALEM IN CENTRAL FORSYTH COUNTY... MOVING NORTHEAST AT 20 MPH. FREQUENT LIGHTNING...GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND HEAVY RAIN CAN BE EXPECTED WITH THESE THUNDERSTORMS. VERY HEAVY RAIN WITH RAINFALL AMOUNTS EXCEEDING ONE INCH DURING THE NEXT 30 TO 45 MINUTES HOUR CAN BE EXPECTED IN THESE AREAS. MOTORISTS SHOULD BE ALERT FOR MINOR FLOODING AND SLOW DOWN TO AVOID HYDROPLANING. TAKE SHELTER INDOORS WHEN THUNDER IS FIRST HEARD. MOVE QUICKLY AWAY FROM WATER AND OPEN FIELDS. BADGETT
Special weather statement, Jul 17, 4:36 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 436 PM EDT TUE JUL 17 2007 NCZ078-172130- WAYNE- 436 PM EDT TUE JUL 17 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS WAYNE COUNTY THROUGH 530 PM EDT... AT 436 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER SEVEN SPRINGS...OR ABOUT 10 MILES EAST OF MOUNT OLIVE...MOVING NORTHEAST AT 10 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR SEVEN SPRINGS AROUND 450 PM EDT. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. DONT WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO SAFETY. INSTEAD...MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE FIRST SOUND OF THUNDER. MAKE SURE THAT LIGHTNING IS WELL AWAY FROM YOUR LOCATION BEFORE RESUMING OUTDOOR ACTIVITY. 23
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 2:07 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe | 38 min |
| Jul 17, 2:43 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe | 41 min |
| Jul 17, 7:36 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 52 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.